# SDR BSYA2012002

- Difficulty date: January 4, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N3RY
- Make and model: Cessna 208B
- Aircraft serial: 208B0436
- Aircraft time: 13,247 hours, 12,985 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850X108PR
- Condition: Deflated
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE WENT FLAT ON RUN WAY.  REMOVED AND REPLACED TIRE AND TUBE, AIRCRAFT GOOD TO GO.
